MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY HC LINER 22.2/DMB

MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY HC LINER 22.2/DMB
Catalog Number 01.26.2244MHC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 april 2018.Lot 155391: (b)(4) items manufactured and released on 11 january 2016.Expiration date: 2020-12-09.No anomalies found releated to the issue.To date, (b)(4) items of the same lot have been sold without any similar reported event.Amistem h reference 01.18.098 (k121011) ha coated std stem size 00; lot 122915a: (b)(4) items manufactured and released on 01 december 2017.Expiration date: 2022-11-21.No anomalies found releated to the issue.To date, only this item of the lot has been sold.Reference 01.25.123 (k080885) cocr ball head 12/14 ø 22 size m 0; lot 163199: (b)(4) items manufactured and released on 12 august 2016.Expiration date: 2021-07-19.No anomalies found releated to the issue.To date, (b)(4) items of the same lot have been sold without any similar reported event.Reference 01.32.144mb (k143453) double mobility acetabular shell ø44; lot 166633: (b)(4) items manufactured and released on 22 february 2017.Expiration date: 2022-02-12.No anomalies found releated to the issue.To date, (b)(4) items of the same lot have been sold without any similar reported event.Visual inspection performed by r&d product manager on 19 april 2018; the implant shows scratches on the neck and trunnion of the femoral stem and scratches on the edge and articulating surface of the acetabular cup.All of them were caused by extraction procedure.Clinical evaluation performed by medical affairs on 20 april 2018 early infection in cementless tha, 3 days after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.
 
Event or Problem Description
Three days after primary the surgeon revised the patient for a hip infection implanting a spacer made by: masterloc stem, cocr head, cementing mpact liner and using a competitor spacer for the acetabulum.On the (b)(6) 2018 the surgeon swapped the spaced with definitive implants.The surgery was completed successfully.

Brand Name
MPACT DOUBLE MOBILITY HC LINER 22.2/DMB
Common Device Name
DOUBLE MOBILITY HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7446814
Report Number3005180920-2018-00254
Device Sequence Number19320193
Product Code LZO
UDI-Device Identifier07630030806803
UDI-Public07630030806803
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K131458
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/09/2020
Device Catalogue Number01.26.2244MHC
Device Lot Number155391
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2018
Initial Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;